Examination of sets of points and non-null lines under the two-parameter Lorentzian motion


ŞENTÜRK G. Y., YÜCE S.

JOURNAL OF SCIENCE AND ARTS, vol.51, no.2, pp.357-374, 2020 (ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 51 Issue: 2
  • Publication Date: 2020
  • Journal Name: JOURNAL OF SCIENCE AND ARTS
  • Journal Indexes: Emerging Sources Citation Index (ESCI)
  • Page Numbers: pp.357-374
  • Keywords: point density, line density, two-parameter motion, Lorentzian plane
  • Istanbul Gelisim University Affiliated: Yes